Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Equivariant derived category of a complete symmetric variety


Author: Stéphane Guillermou
Journal: Represent. Theory 9 (2005), 526-577
MSC (2000): Primary 16E45; Secondary 55N91
DOI: https://doi.org/10.1090/S1088-4165-05-00282-7
Published electronically: October 19, 2005
MathSciNet review: 2176937
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a complex algebraic semi-simple adjoint group and $ X$ a smooth complete symmetric $ G$-variety. Let $ L= \bigoplus_\alpha L_\alpha$ be the direct sum of all irreducible $ G$-equivariant intersection cohomology complexes on $ X$, and let $ \mathcal E= \operatorname{Ext}^\cdot_{\mathrm{D}_G(X)}(L,L)$ be the extension algebra of $ L$, computed in the $ G$-equivariant derived category of $ X$. We considered $ \mathcal E$ as a dg-algebra with differential $ d_\mathcal E =0$, and the $ \mathcal E_\alpha = \operatorname{Ext}^\cdot_{\mathrm{D}_G(X)}(L,L_\alpha)$ as $ \mathcal E$-dg-modules. We show that the bounded equivariant derived category of sheaves of $ \mathbf{C}$-vector spaces on $ X$ is equivalent to $ \mathrm{D}_\mathcal E\langle \mathcal E_\alpha \rangle$, the subcategory of the derived category of $ \mathcal E$-dg-modules generated by the $ \mathcal E_\alpha$.


References [Enhancements On Off] (What's this?)

  • 1. G. Barthel, J.-P. Brasselet, K.-H. Fieseler and L. Kaup, Combinatorial intersection cohomology for fans, Tôhoku Math. J. 54, (2002) 1-41. MR 1878925 (2003a:14032)
  • 2. E. Bifet, C. De Concini and C. Procesi, Cohomology of regular embeddings, Adv. Math., 82, (1990), 1-34. MR 1057441 (91h:14052)
  • 3. J. Bernstein and V. Lunts, Equivariant sheaves and functors, Lecture Notes in Math., 1578, Springer-Verlag, Berlin, 1994. MR 1299527 (95k:55012)
  • 4. P. Bressler and V. Lunts, Intersection cohomology on nonrational polytopes, Compositio Math., 135, (2003), 245-278. MR 1956814 (2004b:52016)
  • 5. H. Cartan, Notions d'algèbre différentielle; application aux groupes de Lie et aux variétés où opère un groupe de Lie, in Colloque de topologie (espaces fibrés), Bruxelles, 1950, pp. 15-27, Liège, (1951). MR 0042426 (13,107e)
  • 6. C. De Concini and C. Procesi, Complete symmetric varieties, in Invariant theory, Lecture Notes in Math., 996, (1983), 1-44. MR 0718125 (85e:14070)
  • 7. C. De Concini and C. Procesi, Complete symmetric varieties. II. Intersection theory, in Algebraic groups and related topics, Adv. Stud. Pure Math., 6, (1985), 481-513. MR 0803344 (87a:14038)
  • 8. S. I. Gelfand and Y. I. Manin, Methods of homological algebra, Springer-Verlag, (1996). MR 1438306 (97j:18001)
  • 9. V. Guillemin and S. Sternberg, Supersymmetry and equivariant de Rham theory. Springer-Verlag, (1999). MR 1689252 (2001i:53140)
  • 10. M. Kashiwara and P. Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften, 292, Springer-Verlag, (1994). MR 1299726 (95g:58222)
  • 11. B. Keller, Deriving DG categories, Ann. Sci. École Norm. Sup. (4), 27, (1994), 63-102. MR 1258406 (95e:18010)
  • 12. B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 753-809. MR 0311837 (47 #399)
  • 13. V. Lunts, Equivariant sheaves on toric varieties, Compositio Math., 96, (1995), 63-83. MR 1323725 (96e:14060)
  • 14. W. Soergel, Combinatorics of Harish-Chandra modules, in Representation theories and algebraic geometry (Montreal, PQ, 1997), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 514, Kluwer Acad. Publ., Dordrecht, (1998), 401-412. MR 1653039 (99k:17017)
  • 15. W. Soergel, Langlands' philosophy and Koszul duality, in Algebra--representation theory (Constanta, 2000), NATO Sci. Ser. II Math. Phys. Chem., 28, Kluwer Acad. Publ., Dordrecht, (2001), 379-414. MR 1858045 (2002j:22019)
  • 16. N. Spaltenstein, Resolutions of unbounded complexes, Compositio Math., 65, (1988), 121-154. MR 0932640 (89m:18013)
  • 17. T. Vust, Opération de groupes réductifs dans un type de cônes presque homogènes, Bull. Soc. Math. France 102 (1974), 317-333. MR 0366941 (51 #3187)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 16E45, 55N91

Retrieve articles in all journals with MSC (2000): 16E45, 55N91


Additional Information

Stéphane Guillermou
Affiliation: Université de Grenoble I, Département de Mathématiques, Institut Fourier, UMR 5582 du CNRS, 38402 Saint-Martin d’Hères Cedex, France
Email: Stephane.Guillermou@ujf-grenoble.fr

DOI: https://doi.org/10.1090/S1088-4165-05-00282-7
Received by editor(s): March 28, 2005
Published electronically: October 19, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society